Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Menstrual irregularities after being on the patch - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :   how can i help you?
User :   i have been on my period for 2 weeks now and im starting to get woried is this normal. i also was on the patch intell 2 days ago
Doctor :   ok
Doctor :   when was the expected date?
User :   the 12th of fedaury
Doctor :   it could be due the patch u are using. are you using it without giving a break?
User :   i just started before i started my period and then i stoped because of the my lenth my my period and i thouht if i stoped the patch, it might help
Doctor :   could you please specify your age and occupation?
User :   im 16 and student
Doctor :   yes after stopping the patch in 5-7 days your periods will start
Doctor :   did you have sexual encounter?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor